# SDR SWAA2015080542537

- Difficulty date: July 14, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 49,755 hours, 29,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11121
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW VERTICAL STRUCTURE WEB CRACKED AT BS 663, LBL 34.  REPAIRED WEB IAW EA.
